# SDR CALA2025012302001

- Difficulty date: January 20, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 76,989 hours, 28,512 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK COVER DOOR 2R COMING LOOSE VERIFIED FOR TIGHTNESS AND SECURITY OF COVER AND MOUNTING HARDWARE. SLIDE PACK BUSTLE IS SECURED IN PLACE. REF AMM. 25-66-01.
